# SDR ASAA2023052243312

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 2,388 hours, 696 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4T1DLM
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE AFTER EXPERIENCING A SLIGHT WAVE WITH AUTOPILOT ON, PITCH TRIM CONTINUED TRIMMING UP THEN DOWN UNTIL A/P WAS TURNED OFF. GROUNDED - YES.   REMOVED AND REPLACED FCC-B, REF B737-9 AMM 22-11-33.
